Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Reachy

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Reachy

  • Rank
    New Member
  1. It may dry faster, but that doesn't really seem to matter. I've been on high, medium and low dose. There wasn't much of a difference at all really. Maybe 1 extra month to clear up on low dosage, but it didn't matter, since there were nearly no side effects.
  2. lmfao... well, I have a nice warning for all of you. DON"T DO IT!!!! Yes, I completely forgot that you couldn't and I got it done. It hurt a lot...then I went to look at the mirror and it was really red. A lot redder than normal. The skin ripped right off! Lmao! I put some polysporin on it though, and it healed in a day or two...didn't leave any scars thankfully.
  3. The anwser is fairly simple. Severe Acne causes depression in certain people. Accutane can magnify this feeling because of side effects during parts of the treatment that many people experience. Lets pair severe acne together with a batch of horrible known side effects and see how you feel. That's about it. No need for big lengthy paragraphs and studies. It's not dangerous if you're taking it sensibly obviously. IF you feel like shit you tell someone and get on a lower dose, because chances ar
  4. Well, people need to be aware of side effects. You're right though. It's safe, and as long as you respect it and take caution as with any drug and keep in touch with your derm about things you'll be fine. I've had bad experiences with bad side effects from accutane on a high dosage. You're right, it doesn't directly cause depression. It causes depression indirectly. Severe acne paired with bad side effects such as lack of energy can cause someone to begin feeling useless or like their whole bei
  5. You guys that don't get side effects are really lucky. Be thankful. Very thankful. I have an extremely hard time staying on accutane because I get ...90% of the side effects, even on low dosage. Low dosage just lets me tolerate it. On high dosage I couldn't stand being on it because of the severity of the side effects.
  6. I have never gained or lost weight on accutane XD accutane tends to change your physical performance...which can lead to less activity and some gains in weight potentially I guess. Or maybe from lack of energy and too much sitting around a loss of weight if your metabolism is fast XD I still remember before I was on tane I could do 90 pushups. I did some pushups the other day and got to 50 and was winded...XD It tends to have an effect on your physical ability while on it. Some people don't ex
  7. It shouldn't be bad. Especially when your acne is mild in the first place. You'll see soon though I guess. If you break out, you know why. Just take normal care of it and remember it will pass quickly.
  8. Some people don't get it. Being on accutane for my 3rd time, I've seen a pattern. For the first while the acne likes to clear up and then break out severely for a very short period of time before clearing again for awhile. It eventually stops. How many times/how bad it is would depend on your dose and how bad your acne is.
  9. I wouldn't do it... after talking to my derm about it, accumulative dosing of accutane is far more effective than putting yourself on more and having to get off of it early. You NEED to finish your cycle for accutane to work properly, and upping the dose could cause you to want to drop off the cycle early. There is nothing wrong with a slightly lower dose...though, you'll probably want to stay on it a bit longer than you were if you took 60 mg. Upping the dose ups any side effects you are havi
  10. It was a waste of time for me. I've heard of people with extremely mild acne getting results from proactive, but if your acne is fairly severe it's a waste of time and not really any more effective than oxy or other ...much cheaper store brand soaps. XD
  11. O.O Oh my. After reading through quite a bit of this, I must say, you've been through a lot! Good on you for keeping strong <3 The skin is also improving a lot, good luck on accutane. Hopefully it works for you I am on it for the third time now...lol. Derm says the chances of it coming back again are next to none, but I havn't had much luck with this disease either XD
  12. Yea, I dunno about you guys, but sometimes you HAVE to pop. You know, when you get that destroyer of worlds. The volcano. If I didn't pop it, it would burst when I washed my face anyway.
  13. Yea. I hate that. Your acne always looks worse than it really is XD Most red marks WILL go away though !!!! Like, nearly all mine were going away when accutane cleared me up (i'm back on it). But takes time. Sadly the scars may be there forever, you can probably get scar treatment though when the acne finally stops.
  14. I have the same problem. The red marks dissapear with a bit of sun on my face, since I don't have that many pimples, then it looks all clear! But I can't keep a tan unless I went to the sunbeds or something, but no XD
  15. Nope... It always looks bad in the morning or if I just washed my face because it like, turns really red but settles down later in the day and isn't nearly as noticable XD
×